# SDR DALA2017091106826

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER BTW STA Y=937 TO Y=943 BTW LONG 25R TO 26R AT AFT CARGO COMPARTMENT IN REF NRC S/N 00321 (CCT). CORROSION LEVEL 2. FINGER DOUBLER SECTION Y=937 TO 943 WAS REPLACED PER SRM 51-41-02-0G AND DWG 5911424 REV CZ.
